• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Side effects... Or placebo effect?

jfreshxo

Registered Member
Joined
Aug 13, 2014
Messages
298
Reaction score
6
Points
18
Get Shredded!
Do you think some times side effects such as, anxiety, paranoia, increased appetite etc can be a placebo? When I first started test e, within the first week or 2 my appetite shot thru the roof and I got aggravated a lot easier, I would also read and read about all side effects for all different compounds. After a month or 2, those effects went away, maybe because I forgot about thinking about those expected sides all the time. Maybe this can cause a placebo, so it's sort of like I'm expecting these sides and my mind is messing with me. I just started tren a about 3 days ago, I only pinned 50mg, and last night I had crazy vivid dreams. Also I feel like I get hot easier, and maybe have a little anxiety. Idk how this can't be a placebo because I only pinned 50mg once and it's only been 3 days! What do you guys think about this?
 

nwguy

Registered Member
Joined
Dec 18, 2014
Messages
3,307
Reaction score
250
Points
83
Your mind is a very powerful thing. Could be placebo. I personally haven't gotten the aggravation but I have also not thought once about getting that. Try to block it out of your mind and see what happens. Enjoy the tren :)
 

gdawg

Low Life
Registered Member
Joined
Nov 13, 2014
Messages
4,423
Reaction score
231
Points
63
Location
Southeast
The tren sides are real ,for me at least . I get the fatigue ,the sweats and every so often the cough. It may be a little soon for you 3 days in but update in about 2 weeks. As far as the mental part I have done tren in the past as well as my current cycle. Sometimes I feel a little more agitated but I tell myself the ends will justify the means and push through. Like rballdan said the mind is a powerful thing . Good luck
 

California

Registered Member
Joined
Jun 11, 2014
Messages
1,210
Reaction score
104
Points
63
The only way I will go near tren is if I have Xanax on hand. 1 week without sleep will drive you crazy. I try to take it only as needed which sometimes i can go a month other times its 3 a wk
 

jfreshxo

Registered Member
Joined
Aug 13, 2014
Messages
298
Reaction score
6
Points
18
The only way I will go near tren is if I have Xanax on hand. 1 week without sleep will drive you crazy. I try to take it only as needed which sometimes i can go a month other times its 3 a wk
That bad? What dose were u running? I'm only running 200/wk so I'm hoping these sides won't be too severe
 

California

Registered Member
Joined
Jun 11, 2014
Messages
1,210
Reaction score
104
Points
63
Running about 650/wk. For me the sides start at about 500.
 

jfreshxo

Registered Member
Joined
Aug 13, 2014
Messages
298
Reaction score
6
Points
18
Did 2nd pin today in other glute, went smooth, did 75mg this time instead of 50mg, about .5-2 hours later it started to get a little sore, depending on how I was sitting. It's fine now, trying to go to bed but not very tired, hoping it's not tren insomnia
 

cwilson112

Registered Member
Joined
Feb 17, 2015
Messages
45
Reaction score
1
Points
8
If you know what the sides are going to be and you still take the drug then man up and deal with them. Don't come on here and cry about every little side your getting when your the one who decided to takethe gear. Not trying to be a dick but man up or stop taking everything and run a pct
 
Top